Nesreen F.  M.  El-Haddad
Nesreen F. M. El-Haddad
Assistant Lecturer of Mathematics, Damanhour University
Verified email at sci.dmu.edu.eg
TitleCited byYear
Existence of strongly continuous solutions for a functional integral inclusion
AMA El-Sayeda, NFM El-haddadb
Malaya J. Mat 5 (2), 2017
12017
Weak solutions of a functional integral equation in reflexive Banach space
AMA El-Sayed, NFM El-haddad
Nonlinear Analysis and Differential Equations 4 (7), 305-313, 2016
12016
SOLUTION OF A FUNCTIONAL INTEGRAL INCLUSION IN BANACH SPACE
A El-Sayed, NFM El-Haddad
FIXED POINT THEORY 19 (1), 185-191, 2018
2018
EXISTENCE OF WEAK SOLUTIONS FOR A FUNCTIONAL INTEGRAL INCLUSION
AMA El-Sayed, NFM El-Haddad
International Journal of Pure and Applied Mathematics 112 (3), 469, 2017
2017
On the weakly continuous solutions of a coupled system of functional integral equations.
AM El-Sayed, RO El Rahman, FM Gaffar, NFM El-haddad
Differential Equations & Control Processes, 2016
2016
Uniformly Stable Continuous Solutions Of A Functional Differential Inclusions
AMA El-Sayed, FM Gaffar, NFM El-haddad
i-Manager's Journal on Mathematics 2 (2), 1, 2013
2013
Uniformly stable solutions of the functional inclusions
AMA El-Sayed, FM Gaffar, NFM El-Haddad
i-Manager's Journal on Mathematics 1 (4), 1, 2012
2012
The system can't perform the operation now. Try again later.
Articles 1–7